# SDR DALA2016070205059

- Difficulty date: July 1, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 43,941 hours, 30,446 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL CORROSION POINTS ON FLOOR SUPPORT X-44 FROM STA 160 TO 200, W1, SM, CARD 33, ZONE 200.  FLOOR SUPPORT X-44 WAS REPLACED IAW SRM 53-10-51 AND SRM 51-41-02, DUE TO EXCESSIVE DAMAGE.
